# SDR AALA20120409012

- Difficulty date: March 27, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON TOP SIDE OF FLOOR SUPPORT ANGLE BETWEEN STATIONS 312 AND 328, RIGHT BUTTLINE 10.  INSTALLED REPLACEMENT FLOORBOARD SUPPORT ANGLE PER AARD 51-00-05-1.
